# SDR ASAA0996607

- Difficulty date: September 12, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 26,489 hours, 10,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 146A750616
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SPLICE PLATE AT BS 727I+5 TO 727I+10 RBL 25 WL 156.  REMOVED AND REPLACED SPLICE PLATE.
